Spline smoother as a dynamic linear model.

Moyeed, R. A. (1995) Spline smoother as a dynamic linear model. Australian Journal of Statistics, 37 (2). pp. 193-204.

Full text not available from this repository.

Abstract

The paper shows how a finite dimensional representation of a cubic smoothing spline can be put in the framework of a dynamic linear model. The formulation provides an updating scheme when observations do not occur sequentially in time or space.

Item Type:
Journal Article
Journal or Publication Title:
Australian Journal of Statistics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19588
Deposited By:
Deposited On:
13 Nov 2008 12:08
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16